Robust equilibria in indefinite linear-quadratic differential games

Share/Save/Bookmark

Broek van den, W.A. and Engwerda, J.C. and Schumacher, J.M. (2003) Robust equilibria in indefinite linear-quadratic differential games. Journal of optimization theory and applications, 119 (3). pp. 565-595. ISSN 0022-3239

[img]PDF
Restricted to UT campus only
: Request a copy
179Kb
Abstract:Equilibria in dynamic games are formulated often under the assumption that the players have full knowledge of the dynamics to which they are subject. Here, we formulate equilibria in which players are looking for robustness and take model uncertainty explicitly into account in their decisions. Specifically, we consider feedback Nash equilibria in indefinite linear-quadratic differential games on an infinite time horizon. Model uncertainty is represented by a malevolent input which is subject to a cost penalty or to a direct bound. We derive conditions for the existence of robust equilibria in terms of solutions of sets of algebraic Riccati equations.
Item Type:Article
Copyright:© 2003 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69081
Official URL:http://dx.doi.org/10.1023/B:JOTA.0000006690.78564.88
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 233452